# SDR UPS96205844

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAS15201430
- Condition: Corroded
- Location: Bs 660-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FINDING CORROSION ON SEAT TRACK LBL 62, STA 660-740, WL 208 OUT OF LIMITS. REMOVED AND REPLACED SEAT TRACK IAW SRM 53-10-1, 51-30-2.
